Per citar aquest document: http://ddd.uab.cat/record/13974
Idéaux fermés d'une algèbre de Beurling régulière
Decreux, E.

Data: 1998
Resum: The structure of closed ideals of a regular algebra containing the classical A1 is considered. Several division and approximation results are proved and a characterization of those ideals whose intersection with A1 is not f0g is obtained. A complete description of the ideals with countable hull is given, with applications to synthesis of hyperfunctions.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 42 n. 2 (1998) p. 461-497, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37947
DOI: 10.5565/PUBLMAT_42298_12
DOI: 10.5565/37947


37 p, 259.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-19, darrera modificació el 2017-05-24



   Favorit i Compartir